I had a very negative result after my injections of Synvisc. My knees are both bad and when I got the injections my Right knee was worse than the left and very sore.The injections were a one time thing and they were 8 ccs into each knee.The Dr. injected the medicine very fast and caused so much pain that I was in tears and was shocked at how much it hurt,especially the Right knee.I had the injections about 6 weeks ago and my knees have been much worse ever since.Now I can barely walk at times and the pain has changed from a bad aching (before shots) to a bad sharp pain(after shots).I was told that the med. would either help or do nothing,I was not told there was a chance of it becoming worse.Could the Dr.have injected it too fast or in the wrong place? Not sure what to think.But I cannot stand this pain much longer if I would have known there was a chance of this I never would have had it done.
Though it is possible for the injection to have been injected faster than recommended or injected in the wrong place, these are unlikely possibilities since medical practioners are well trained in the procedure. More likely possibilities are allergic reaction to one of the constituents, an already present knee effusion etc. I would recommend considering a review with your treating orthopedician for an accurate diagnosis and appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.